[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] absorption issue? with a new site

New question! Today, for the first time, I used a new site, behind my
right hip, in the fatty area toward my bottom. (It's diagrammed on this
website and I thought I should try it.) I use Rapids and Humalog. I have
had pretty high blood sugars since. I had a 425 (I ate some popcorn and
measured it and I think I should have been okay- who really knows). I
bolused 5 units and two hours later I was at 378. 

My CDE advised me to move the needle and massage the site. I'm
uncomfortable bolusing again because I worry that the insulin is lurking
inside me, waiting to attack. (Luckily, it's only afternoon here....)
She said that Humalog shouldn't present absorption problems as other
kinds do. Anyone encountered this with this kind of site change? Advice?

Kathy dx 32 "gestational"
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org